MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, the physician encountered hard bone and the curved cannula peek broke off inside the patient.It could not be confirmed whether device fragments were contained inside the bone or outside the bone.It was noted that a new intracept kit was not opened.The procedure was completed successfully.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23262439
Report Number3006630150-2025-08584
Device Sequence Number8753316
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)270227(10)36948836
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number37105997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date02/20/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexUnknown